# SDR VQIA2012F00032

- Difficulty date: August 1, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 4616
- Engine: Cfmint CFM565B4
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: D23592020
- Part serial: 110B131736
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ROTATION, RETRACTED GEAR AND RECEIVED NLG SHOCK ABSORBER ECAM MESSAGE.  GEAR HANDLE WOULD NOT ALLOW SELECTION TO UP POSITION AFTER SECOND TRY ABOUT 10 SECONDS LATER WITH NO CHANGE CREW SENT MESSAGE VIA ACARS OF FAULT AND WERE INSTRUCTED TO RETURN TO DEPARTURE.  UNEVENTFUL LANDING AT DEPARTURE,  PERFORMED TSM 32-31-00-810-868A, 32-21-00-200-002A AND SERVICED NLG STRUT IAW AMM 12-12-32-611-005A.    MX REPLACED NLG SHOCK ASORBER IAW AMM 32-21-13.
